Okay, so I've been on the pill for about 4 months and for the last couple of weeks I have had this thick brown discharge. It then stopped for about 5 days but then I got fingered and the guy who did it got all this brown stuff on him (its disgusting I know). I went to the toilet after though and there was no blood/brown stuff on my vagina or my underwear. So im confused, can you have a brown discharge from being fingered and it stopping immediatly, or is this caused by the pill????
Brown normally means old blood. You may have a very low level breakthrough bleeding. Because of high estrogen levels, the uterus lining thickens and bleeds very slowly. It is often caused by the pill. Speak to your doctor about it if it continiues. It is fairly easy to stop by manipulating your pill schedule.
During sexual arousal, your uterus and cervix moves around inside your body. That in combination with having an orgasm can force some left over debris from your uterus. The bad news for your guy is that it is probably not the last time in his life that he will get blood on him during sexual play. I am sure he will survive it.